# SDR SWAA2022030769131

- Difficulty date: February 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A56054
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 986-1006; LBL 8-LBL 17; WL 208. / [01] NO ALLOWABLE LIMITS FOUND ON SRM FOR FLOOR SUPPORT BS986-1006 LBL8-LBL17 WL208 PART TO BE REMOVED AND REPLACED I.A.W.SRM 51-10-02-0G-0 PAR 9.C;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED FLOOR SUPPORT BS986-1006 LBL8-LBL17 WL208 I.A.W SRM 51-40-02-0G-0;[04] UPDATED P/N;[05] LOCATED AND DRILLED NEW FLOOR SUPPORT BS986-1006 LBL8-LBL17 WL208 IAW SRM 51-40-05-0G-0 AND DWG 145A5600;[06] VERIFIED CORRECTIVE ACTION ENTRY 5. OK TO INSTALL GIVEN.;[07] REQUEST OK TO INSTALL DUE TO PERMISSION GIVEN ON CORRECTIVE ACTION 6 IS EXPIRED.;[08] VERIFIED CORRECTIVE ACTION 7; OK TO INSTALL;[09] LOCATED AND DRILLED NEW FLOOR SUPPORT BS986-1006 LBL8-LBL17 WL208 IAW SRM 51-40-05-0G-0 AND DWG 147A5600;[10] CORRECTION FOR STEP 5 ; DWG SHOULD READ 147A5600. & LOCATED AND DRILLED NEW FLOOR SUPPORT BS986-1006 LBL8-LBL17 WL208 IAW SRM 51-40-05-0G-0 AND DWG 147A5600;[11] INSTALLED NEW FLOOR SUPPORT BS986-1006 LBL8-LBL17 WL208 IAW SRM 51-40-05-0G-0 AND DWG 147A5600;[12] VERIFIED CORRECTIVE ACTION 9-11;[13] VERIFIED CARD COMPLETE;[14] UPDATED MEASUREMENT TABLE.;[15] CERTIFIED UPDATE OF MEASUREMENT TABLE.;[16] EDITED N/A REASONS AND CORROSION LEVEL ON MEASUREMENT TABLE.;[17] CERTIFIED EDIT.
